# SDR AALA2020072049022

- Difficulty date: July 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,023 hours, 9,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16496
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - BATTERY DISCHARGED, R2 DOOR EPSU (EMERGENCY POWER SUPPLY UNIT), M33098.  REMOVED AND REPLACED EPSU M33098 PER AMM 33-51-06, OPERATIONAL CHECK GOOD.
